| Model Number |
V60 |
| Medical Device Problem Code |
Inadequate User Interface (2958)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/17/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Philips received a complaint about the v60 ventilator indicating that the display was freezing.Due to the display freezing, it was stated that the device could not be operated.The device was reported to be in use at the time of the reported problem.There was no patient or user harm reported.The customer was provided with a quote for a replacement front bezel with navigation ring (nav-ring) and bench service, which was accepted.The investigation is ongoing.
Additional Manufacturer Narrative
A bench service engineer (bse) evaluated the device and was unable to reproduce the alleged device issue.As a preventative measure, the bse replaced the front bezel with nav-ring.The bse then completed a performance verification test (pvt), which the device passed without any failures.The device was sent back to the customer meeting specification and ready for use.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.